# SDR ASAA2019061289645

- Difficulty date: June 8, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 32,795 hours, 9,495 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: R2 Window Ovrht
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 SIDE WINDOW OVERHEAT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED FIM 30-41 TASK 801 WHCU (BITE) NO CURRENT FAULTS. FAULT HISTORY SHOWED A BUS POWER FAULT. ACCOMPLISHED B737-800 FIM 30-41 TASK 806, WINDOW HEATER POWER DISCONNECTED. THE BIT VERIFY SHOWS NO FAULT. THIS IS AN INTERMITTENT FAULT AND SYSTEM IS OK FOR SERVICE. ACCOMPLISHED WINDOW HEAT OPERATIONAL TEST REF B737-800 AMM 30-41-00-710-801. OPS TEST NORMAL.
